MAUDE Adverse Event Report: AZIYO BIOLOGICS INC. CANGAROO ENVELOPE; MESH, SURGICAL - FTM

AZIYO BIOLOGICS INC. CANGAROO ENVELOPE; MESH, SURGICAL - FTM
Model Number CMCV-009-XLG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the cangaroo envelope device history record for the reported lot shows that all packaged and labeled units were quality released to distribution on 01/24/2020 having met all internal qc acceptance requirements.All sterilization processing records and bioburden testing indicate a successful sterilization cycle and passing results of product lal and sterility samples allowing the subassembly lot to be released for further packaging and labeling having met all criteria for release.There were no non-conformances during manufacturing or sterilization potentially impacting the final acceptance of this manufacturing lot.In lieu of a request for the oem supplier dhr review, it is noted that aziyo processes the non-sterile envelope materials including cutting, suturing, packaging and sterilizing the product.It should be noted that per the instructions for use (ifu - art-20662) provided with the finished cangaroo envelope device, infection is listed as a potential complication associated with the procedure and device.Although the exact cause of the reported infection cannot be conclusively determined, infection is a known complication associated with the use of a cangaroo envelope and a surgical implant procedure.Should aziyo receive any additional details related to this event, a supplemental report will be filed.
 
Event or Problem Description
It was reported by an aziyo sales representative on 10/15/2020 that a male patient had previously been implanted with a biv icd (model #: unknown, serial #: unknown) using a cangaroo envelope (model #: cmcv-009-xlg; lot # m20a1038).Patient later returned with pus in the pocket, redness of pocket and diagnosed with a local pocket infection.The patient was treated with 5 days of antibiotics and the biv icd device was explanted and replaced with a subq device.Sales representative learned of event 2 - 3 weeks after occurrence, dates of implant and explant unknown.Should any additional details be received, a follow-up report will be filed.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL - FTM
Manufacturer (Section D)
AZIYO BIOLOGICS INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key10825182
Report Number3005619880-2020-00092
Device Sequence Number3334374
Product Code FTM
UDI-Device Identifier00859389005072
UDI-Public00859389005072
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Model NumberCMCV-009-XLG
Device Lot NumberM20A1038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;